MathSciNet Relay Station
MathSciNet bibliographic data
MR2519878 51M20 (20F50)
McMullen, Peter Regular apeirotopes of dimension and rank 4. Discrete Comput. Geom. 42 (2009), no. 2, 224–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement